|Give it more time on Apr 02, 2014 @ 08:15 am|
It takes a few months to get into your system so give it more time before you just give up on it. While you're on it also make sure you take good care of your skin, get into a good skin cleansing routine day and night. Never leave your makeup on and go to bed. When I was on it I still had the occasionally brake out even after being on it for years, so don't expect it to be completely gone all of the time, but definitely give it more time, three months isn't near long enough. I hope this helps even if its just a bit. Good Luck to ya.
|No quick fix on Apr 02, 2014 @ 11:12 am|
@takoda is right, time is key. Your body needs time to adjust to it, as well as your hormones as they are changing. That said, if you find it isn't doing the trick, you might want to consider looking into another brand of birth control (especially if it's bringing along other negative side effects) or explore other causes of acne.
I've personally found that my diet is the biggest culprit of what my skin looks like. Dairy has been known to trigger break outs - maybe try phasing that out for a bit?
As well, take a look at this face map. It tells you what the issue might be based upon where the acne is situated on your face. For me, my breakouts often occur on my chin which is caused by hormones/stressed. It's much easier to cater to that from there.
|not always the best option on Apr 03, 2014 @ 11:58 pm|
Ive been on bc pills for almost 5 years now and honestly it hasn't done crap for me in terms of skin. What has helped is taking vitamins. If you know ur not getting enough green stuff in your diet, try taking vitamin and e. Vitamins can actually be used to treat acne, but most dermatologists wont tell you that because u dont need a prescription for those. Just make sure its a decent brand without unnecessary additives. And take with food. When I started taking vitamin A it cleared up my skin within a week. Also drink a lot of water, it will help flush toxins out of your system. Good luck!